# SDR NI6R202508100063

- Difficulty date: August 7, 2025
- Submitted: August 10, 2025
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N690TG
- Make and model: Gulstm 690A
- Aircraft serial: 11319
- Aircraft time: 7,663 hours, 8,406 cycles
- Engine: Garrtt TPE3315251K
- Engine time: 7,663 hours, 8,406 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 8957203
- Part serial: P06635C
- Condition: Flamed Out
- Location: Rt Engine
- Part time: 7,663 hours, 8,406 cycles
- Stage of operation: FF
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

PILOT REPORT: WE WERE ORBITING THE FIRE AT 10,500' IN A RIGHT TURN, WITH BOTH ENGINES STABILIZED AT 200 HORSEPOWER EACH AND FUEL FLOWS AT 200 LBS./HR. EACH WHEN I FELT A YAWING MOTION THAT I INITIALLY THOUGHT WAS WAKE TURBULENCE. LOOKING AT THE ENGINE INSTRUMENTS I QUICKLY NOTICED THAT THE RIGHT ENGINE HORSEPOWER WAS READING ZERO, THE RIGHT ENGINE ITT WAS DECREASING THROUGH 300 DEGREES CENTIGRADE, AND THE RIGHT ENGINE RPM WAS DECREASING THROUGH 30%. I INFORMED THE ATGS AND THE ATGS TRAINEE THAT WE HAD LOST THE RIGHT ENGINE, AND WOULD BE STARTING A TURN TOWARDS ELKO, NEVADA, OUR NEAREST RECOVERY AIRPORT. AFTER STABILIZING THE AIRCRAFT I ENGAGED THE AUTOPILOT AND RAN THE QRH ITEMS FOR ENGINE FAILURE IN FLIGHT. WITH THE ENGINE SECURED, AND NOT NOTICING ANY ERRATIC OR UNUSUAL ENGINE INDICATIONS BEFORE OR DURING THE FAILURE I DECIDED TO ATTEMPT A RELIGHT. I ACCOMPLISHED THE ENGINE RELIGHT PROCEDURE IN THE QRH AND THE ENGINE RESTARTED UNEVENTFULLY. WE LANDED UNEVENTFULLY 20 MINUTES LATER IN ELKO WITH BOTH ENGINES OPERATING NORMALLY. NO EMERGENCY DECLARED.
